On frontiers of regular trees
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 20 (1986) no. 4, p. 371-381
@article{ITA_1986__20_4_371_0,
     author = {Thomas, Wolfgang},
     title = {On frontiers of regular trees},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {20},
     number = {4},
     year = {1986},
     pages = {371-381},
     zbl = {0639.68071},
     mrnumber = {880841},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1986__20_4_371_0}
}
Thomas, Wolfgang. On frontiers of regular trees. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 20 (1986) no. 4, pp. 371-381. http://www.numdam.org/item/ITA_1986__20_4_371_0/

1. B. Courcelle, Frontiers of Infinite Trees, RAIRO Inform. Theor., Vol. 12, 1978, pp. 319-337. | Numdam | MR 517634 | Zbl 0411.68065

2. B. Courcelle, Fundamental Properties of Infinite Trees, Theor. Comput. Sci., Vol. 25, 1983, pp. 95-169. | MR 693076 | Zbl 0521.68013

3. M. Dauchet and E. Timmerman, Decidability of Yield's Equality for Infinite Regular Trees, in: Automata on Infinité Words, M. NIVAT and D. PERRIN Eds., Springer Lect. Notes in Comput. Sci., Vol. 192, 1984, pp. 118-136. | MR 814738 | Zbl 0571.68067

4. S. Heilbrunner, Gleichungs systeme für Zeichenreihen, Technische Universität München, Abt. Math., Bericht Nr. 7311, 1973.

5. S. Heilbrunner, An Algorithm for the Solution of Fixed-point Equations for Infinite Words, RAIRO Inform. Théor., Vol. 14, 1980, pp. 131-141. | Numdam | MR 581673 | Zbl 0433.68062

6. H. Läuchli and J. Léonard, On the Elementary Theory of Linear Order, Fund. Math., Vol. 59, 1966, pp. 109-116. | MR 199108 | Zbl 0156.25301

7. M. O. Rabin, Decidability of Second-order Theories and Automata on Infinite Trees, Trans. Amer. Math. Soc., Vol. 141, 1969, pp. 1-35. | MR 246760 | Zbl 0221.02031

8. M. O. Rabin, Automata on Infinite Objects and Church's Problem, Reg. Conf. Ser. in Math. No 13, Amer. Math. Soc., Providence, R.I., 1972. | MR 321708 | Zbl 0315.02037

9. J. G. Rosenstein, Linear Orderings, Academic Press, New York, 1982. | MR 662564 | Zbl 0488.04002

10. S. Shelah, The Monadic Theory of Order, Ann. Math., Vol. 102, 1975, pp. 379-419. | MR 491120 | Zbl 0345.02034

11. E. Timmerman, Yields of Infinite Trees, in: Ninth Colloquium on Trees in Algebra and Programming, B. COURCELLE Ed, Cambridge Univ. Press, 1984, pp. 299-312. | MR 787468 | Zbl 0554.68051

12. M. Dauchet and E. Timmerman, RAIRO Inform. Theor. (to appear).